# SDR ASAA2022022637563

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 30,783 hours, 9,805 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 360
- Condition: Inoperative
- Location: Flight Deck
- Part time: 30,688 hours, 9,777 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF/SAT XFER SWITCH HF PROTION DOES NOT ILLUMINATE. GROUNDED - YES. RMVD & RPLCD HF/SAT PANEL PER B737-900 AMM 23-15-00, SYS OPS CKS NML PER SAME, GND VERIFICATION SUCCESSFUL.
